# SDR CA050509006

- Difficulty date: May 9, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 04310093
- Condition: Cracked
- Location: Vertical Stab
- Component: Vertical Stab
- Component part number: 04310321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FITTING CRACKED 90 PERCENT THROUGH, IN RADIUS BETWEEN OUTER HORIZONTAL AND VERTICAL SECTIONS.
